Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Bornological countable enlargements

Tweddle, I. (2003) Bornological countable enlargements. Proceedings of the Edinburgh Mathematical Society, 46 (1). pp. 35-44. ISSN 0013-0915

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

We show that for a non-flat bornological space there is always a bornological countable enlargement; moreover, when the space is non-flat and ultrabornological the countable enlargement may be chosen to be both bornological and barrelled. It is also shown that countable enlargements for barrelled or bornological spaces are always Mackey topologies, and every quasibarrelled space that is not barrelled has a quasibarrelled countable enlargement.

Item type: Article
ID code: 2141
Keywords: countable enlargement, bornological space, quasibarrelled space, Mackey topology, physics, Mathematics, Physics, Mathematics(all)
Subjects: Science > Mathematics
Science > Physics
Department: Faculty of Science > Mathematics and Statistics > Mathematics
Related URLs:
    Depositing user: Strathprints Administrator
    Date Deposited: 24 Nov 2006
    Last modified: 04 Sep 2014 11:46
    URI: http://strathprints.strath.ac.uk/id/eprint/2141

    Actions (login required)

    View Item